MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD267900100A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Additional Manufacturer Narrative
The initial reporter was getinge technician.Event site name:(b)(6).Getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, upon the device inspection one out of the six fixation screws holding the device main tube were loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since loosened or broken suspension screws could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of suspension fixing screws loosened or broken would be an incorrect installation/maintenance.In case of loosening, the probable causes of loosening correspond to an improper initial tightening during the installation or a maintenance not in accordance with the manufacturer's recommendations.In case of rupture, the failure of the screws is related to fatigue stresses due to moderate shear overload.All facies have a fatigue failure zone more or less extensive.Initiated at the bottom of the thread, the repeated low mechanical stresses caused the breakage of a first screw.The rupture of the other screws corresponds to progressive propagation of the shear effect.The yearly preventive maintenance program mentions: to check the suspension fixing screws.It is also indicated to not retighten the screws during maintenance.If screws appear loosened replace them.To replace the 6 fixing screws every 6 years.In april 2019 getinge transmitted the service bulletin 98 on getinge online reminding to carry out preventive maintenance and wearing parts replacement to ensure the device safety.The service bulletin 98 mentions to replace the suspension fixing screws every 6 years during the preventive maintenance.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21503996
Report Number9710055-2025-0000086
Device Sequence Number18133298
Product Code FSY
UDI-Device Identifier03700712406004
UDI-Public(01)03700712406004
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD267900100A
Device Catalogue NumberVST66DF TK AIM XS12 SPE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown